# SDR HNAA0700280

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 41,372 hours, 46,420 cycles
- Engine: Pwa PW120A
- Engine time: 42,782 hours, 47,245 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639114
- Part serial: F5017
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 38,055 hours, 41,887 cycles
- Component: Engine, Pwa, PW120A
- Component part number: 310450001
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE SURGED DURING CLIMB, TORQUE, FUEL FLOW, AND AIRCRAFT SURGED.  A 3.5 TO 4 INCH KNOB SPLIT WITH NR 2 ADVANCED DURING APPROACH.  REPLACED NR 2 HMU, OPERATIONAL AND LEAK CHECKS GOOD.
